American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65T40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Wenchang Chu. Partial fraction decompositions and trigonometric sum identities. Proc. Amer. Math. Soc. 136 (2008) 229-237. MR 2350408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Keith M. Rogers. Sharp van der Corput estimates and minimal divided differences. Proc. Amer. Math. Soc. 133 (2005) 3543-3550. MR 2163589.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1